# SDR SWIA95766

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2702Z
- Make and model: Swrngn SA227AC
- Aircraft serial: AC669
- Engine: Garrtt TPE33111U
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Lt Mlg Uplock Sw
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RESPOND PROPERLY TO GEAR CONTROL INPUTS, WILL NOT FULLY RETRACT WITH SELECTOR UP.  INTERMITTENTLY EXTENDED WITH GEAR CONTROL IN UP POSITION.  LANDING GEAR CONTROL CIRCUIT BREAKER POPPED WHEN NOSE WHEEL STEERING SWITCH ARMED AND TESTED.  REPAIRED WIRING TO LEFT GEAR UP POSITION SWITCH, CYCLED GEAR 20 TIMES AND OPS CKS GOOD.
